# SDR DXTA200702221

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 8,745 hours, 5,955 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH WHEN FLAPS WERE SELECTED TO 35 DEGREES, FLAPS FAIL BETWEEN FLAPS 15 AND FLAP 35. INTERROGATED FLAP CONTROLLER BITE CODES. CODES 2 AND 6 WERE SET. REMOVED FLAP CONTROL HANDLE AND CLEANED OPTICAL SWITCHES. REINSTALLED FLAP CONTROL HANDLE. FLAP SYS OPS CHECK GOOD MM CHP 27-51-00
